Can pamprin and/or birth control cause temporary blindness?
- 13 Mar 2015 by imItchy
- 13 June 2015
- birth control, vision
Within an hour I was completely blind. It started with extreme light sensitivity and then moved to a million tiny bright dots vibrating fast in my peripheral vision moving inwards. I don't know how long it lasted because I fell asleep.
Im asking this because I recently started birth control and it caused the same sensitivity, dots and bright lights. Thankfully I didn't go blind on these pills, and it took 2-4 hours to start. I completely forgot about the pamprin incident until this happened.
You need to see an ophthamologist. . 2 different drugs causing this reaction could mean something else is involved.
Are you having any other symptoms when this happens? Dizziness, numbness in your hands or face? If yes, you may be "passing out" or fainting. Some women can get very low blood pressure and when they shift positions like laying to sitting or sitting to standing they can get very dizzy and faint due to lack of blood flow the the brain. If you are not feeling dizzy or having any other symptoms other than visual disturbances then yes, see an ophthalmologist.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Sep 2013 • 1 answer
Posted 13 Oct 2014 • 1 answer
Posted 13 Dec 2014 • 1 answer
Posted 16 Nov 2015 • 0 answers
Posted 10 days ago • 0 answers